Page 1 of 2 12 LastLast
Results 1 to 10 of 18
Like Tree7Likes

Thread: Withdrawal from opiates

  1. #1
    Junior Member
    Join Date
    Mar 2015
    Posts
    17

    Withdrawal from opiates

    i am currently going through a major episode of withdrawal from taking roxies. Can anyone give me some insight on how long this will last? I am about to crawl out of my skin and its only been 2 hours. help

  2. #2
    Member
    Join Date
    Jan 2015
    Posts
    63
    Charlie, opiates first of all (roxies) are NOT life threatening to stop so you won't die....though certainly at times you might feel like you want to. I'm soooo sorry, know you're not alone! I've withdrawn from them it SUCKS! OK so first of all it's a tad bit easier to detox off opiates by lowering the dosage daily, and if you have someone who you trust to help you that makes it alot easier to not slip back into using them daily as you may have been. Warm baths help ALOT, warm/hot showers, sleeping alot, eating sugar and honey help, if you're prescribed any anxiety medication that can help or if you share with your doctor that you're trying to quit them they will typically prescribe these so you aren't so anxious about this experience. A few days you'll feel better by day 8 you'll be ALOT better by day 14 you will be DONE. Roxies are very addictive, physically you'll be off them before you will be psychologically. You may also experience flu like symptoms, you treat them like you would the flu.....even theraflu and warm tea helps. So does going into saunas to detox your body physically. And Charlie, if you are a believer in God I always suggest getting on your knees and praying to God to help you get thru this, to keep your Willingness to Quit Strong and your Withdrawal Symptoms Low. Does this help? Ask me any questions, I'll check back here tomorrow morning and see how you're doing....you're not alone! And you're doing the right thing, hang in there! It's worth it!!!!

    Tdbabydoll ~
    Mason and 4tRACY520 like this.

  3. #3
    Member
    Join Date
    Jan 2015
    Posts
    63

    Charlie You're Not Alone

    Charlie, opiates first of all (roxies) are NOT life threatening to stop so you won't die....though certainly at times you might feel like you want to. I'm soooo sorry, know you're not alone! I've withdrawn from them it SUCKS! OK so first of all it's a tad bit easier to detox off opiates by lowering the dosage daily, and if you have someone who you trust to help you that makes it alot easier to not slip back into using them daily as you may have been. Warm baths help ALOT, warm/hot showers, sleeping alot, eating sugar and honey help, if you're prescribed any anxiety medication that can help or if you share with your doctor that you're trying to quit them they will typically prescribe these so you aren't so anxious about this experience. A few days you'll feel better by day 8 you'll be ALOT better by day 14 you will be DONE. Roxies are very addictive, physically you'll be off them before you will be psychologically. You may also experience flu like symptoms, you treat them like you would the flu.....even theraflu and warm tea helps. So does going into saunas to detox your body physically. And Charlie, if you are a believer in God I always suggest getting on your knees and praying to God to help you get thru this, to keep your Willingness to Quit Strong and your Withdrawal Symptoms Low. Does this help? Ask me any questions, I'll check back here tomorrow morning and see how you're doing....you're not alone! And you're doing the right thing, hang in there! It's worth it!!!!

    Tdbabydoll ~

  4. #4
    HELPME
    Guest
    I am going through a major withdrawl and i feel like im going to die. i can't stop shaking and im about to call my dealer to stop this pain. this is impossible for me to kick this! i hate myself

  5. #5
    Member
    Join Date
    Jan 2015
    Posts
    63
    Help me...you still there honey? TALK to me....what are you withdrawing from? Unless it's alcohol or benzos you are HONESTLY not going to die you just feel you like are...you there honey? TdBAbyDoll

  6. #6
    HELPME
    Guest
    Oxycontin and Roxie's. I couldn't take it anymore I had to take one to stop the pain. Thank you so much for your response that means so much to me that someone actually cares about me. Do you know of any way to get off these things without going through the worst pain ever!!!!!! I have been using these pills for over 10 years and i am also afraid that if i just quit taking these drugs cold turkey that my body may go into shock. I have been in rehab before and have heard of people dying from stopping cold turkey. Do you have any suggestions what i could do tdbabydoll? I really need someone to help me and a support system to fall back on so i do not relapse. Any help you have on drug detox programs would be so much appreciated.
    xoxo

  7. #7
    Administrator
    Join Date
    Sep 2014
    Posts
    16
    HELPME, Would you like to speak with Minister Gregory? I think he can really give you what your looking for both mentally and spiritually to begin your road to recovery. He is a great man and his mission in life is to help people that are in your exact state of mind get through a successful detox and help you get to the underlying reason that drugs have been a part of your life in the first place. I believe we all have our things we turn to because of triggers that are both past and present in our lives. Please let me know and i will be happy to call Gregory up and get him on the computer to have a one on one with you. I have personally seen him lift the spirits of many people that were going through the darkest times of their life. You got this!!!!!!!!!!!!

  8. #8
    Member
    Join Date
    Jan 2015
    Posts
    63
    HI Help Me! I'm soooo glad you responded here!!! Sorry for the delay in getting back to you thank God you're still here!!!

    OK so first of all it's totally OK you did a pill, IF you can do this weaning down a little without getting back into the addiction full swing that is a really good way to do it! When I got off
    80mg oxys (my ex husband years ago was prescribed them he cut his hand off, horrible and they gave them to him saying they were non-addictive! ouch!!!) I had to take ONE pill like 3 days
    after quitting and another one like 7 days after quitting bc of the "flu like symptoms"....

    I have also a list I offer to people of natural herbs and remedies to help withdrawal off of opiates and heroin here is the list try to get any of this stuff and I PROMISE it will help ease your pain....
    you really btw can't die getting of opiates or heroin (only alcohol and benzos) but that also depends on how healthy you are. Talking to your doctor is always a good idea, if you are comfortable with
    being honest bc your health is compromised in addiction so obviously it takes a toll quitting as well.

    You're doing GREAT btw!! If you've been to rehab WILLING IS THE KEY!!! You CAN do this!!!! Opiates take a good week to two before you start to feel even better and normal, and every day under your belt is a day you dont have to do this again! I noted below Mason offered also for you to talk to Minister Gregory who I've talked to...he's wonderful, support systems and people like him are sooo important! When you feel better going to NA would be good, I'm not a big meeting banger just saying to so you have friends in recovery to do stuff with and talk to you ya know!!!

    Hit me back up I'll be online again tomorrow I'm in Wisconsin it's late I'm glad I checked and soooo glad you are still here!!! God Bless!!! Dont' give up, it's not a "winner takes all game here"!!! It's progress not perfection and youre doing AWESOME!!!!!

    Vitamins for At Home Detox:

    Valarian - Sleepiness
    Kava Kava Root - CalmsRelaxes
    Cranberry - Cleansing
    Melatonin - Sleep
    Immodium AD - Diarrrhea, Stomach Aches
    Heating Pad or Heating Blanket for chills
    Gatorade, Water and OJ for Hydration
    Tissues for running nose and normal bouts of crying
    Warm bath/shower for muscle cramps and chills
    Sugar, chocolate, honey to boost better feeling

    HUGS HELPME!!! Hugs to you tonite for even trying makes YOU A WINNER!!!

    Tdbabydoll
    4tRACY520 likes this.

  9. #9
    Member
    Join Date
    Jan 2015
    Posts
    63
    Hi Helpme!!! Hope you are doing ok today! I prayed for you this morning! And remember this is a process, there is no "right or wrong way" to do this it's ok if you had to take a pill just try to put as much time as possible in between taking them with the focus on more time without! YOU CAN DO THIS!!! I'm rooting for you Helpme, I truly am! I care, again I thought about you last night and prayed for you this morning! God Bless! Hope to hear from you soon! XXOOXXOO

    Tdbabydoll

  10. #10
    Member
    Join Date
    Jan 2015
    Posts
    63
    Hi Helpme! checking in here haven't heard from you how you doing honey?? XXOO Tdbabydoll

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •